MathSciNet Relay Station
MathSciNet bibliographic data
MR1604389 53C23
Ivanov, S. V. Gromov-Hausdorff convergence and volumes of manifolds. (Russian) Algebra i Analiz 9 (1997), no. 5, 65--83; translation in St. Petersburg Math. J. 9 (1998), no. 5, 945–959
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement